# SDR OZCA20140327001

- Difficulty date: March 27, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N651BC
- Make and model: Saab SF340A
- Aircraft serial: 340076
- Aircraft time: 44,102 hours
- Engine: Ge CT75A2
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 89905202
- Part serial: 013D
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FIRE WARNING, RETURNED TO AIRPORT.  REPLACED RT FIRE DETECTOR CONTROL BOX WITH AN INSPECTED PART & ACFT WAS RELEASED TO SERVICE.
